# SDR 98ZZZX2557

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900RA
- Make and model: Gulstm 500S
- Aircraft serial: 3070
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Rt Flap Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AIRFRAME ACROSS AREA WHERE FLAP HINGE BRACKET BOLTS ON.  FOUND ON RT WING, OUTBOARD FLAP SEGMENT, INBOARD MOUNT.  CRACK VISABLE WITH NAKED EYE.  CRACK 1.25 INCHES LONG, BOTH DOUBLER AND SKIN.  TOTAL TIME AIRFRAME:  APPROXIMATELY 6,805.4 HOURS.
